# SDR DL76S050794

- Difficulty date: December 16, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 44,920 hours, 21,199 cycles
- Engine: Ge CF680A2
- Engine time: 40,256 hours, 18,763 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P222
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE LOST OIL QTY IN FLIGHT.  REPLACED STARTER SHAFT PACKING.
